# SDR SWAA2024053076060

- Difficulty date: April 17, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 66,313 hours, 39,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 695 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED BS 695 BL 0 FWD POSITION RT SIDE AT PASSENGER CABIN 2024-269926<[01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 22-JAN-25.;[02] REPLACED ANGLE LOCATED BS 695 BL 0 FWD POSITION RT SIDE AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DRAWING #273A9110 . REV ?A? SEE INDIVIDUAL SIGN OFF BELOW.;[03] CERTIFIED WORK PERFORMED
